MAUDE Adverse Event Report: ORTHO DEVELOPMENT BALANCED KNEE SYSTEM UC TIBIAL INSERT; TOTAL KNEE REPLACEMENT PROSTHESIS

ORTHO DEVELOPMENT BALANCED KNEE SYSTEM UC TIBIAL INSERT; TOTAL KNEE REPLACEMENT PROSTHESIS
Model Number 166-7407
Medical Device Problem Code Off-Label Use (1494)
Health Effect - Clinical Code Limited Mobility Of The Implanted Joint (2671)
Date of Event 06/19/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to the frail condition of the patient, the doctor has decided to monitor the progress of the patient.
 
Event or Problem Description
A total knee replacement surgery was performed in which an uc (ultra congruent) tibial insert was implanted with a ps (posterior stabilized) femoral component which is not indicated as a compatible combination.

Brand Name
BALANCED KNEE SYSTEM UC TIBIAL INSERT
Common Device Name
TOTAL KNEE REPLACEMENT PROSTHESIS
Manufacturer (Section D)
ORTHO DEVELOPMENT
12187 s. business park drive
draper UT 84020
MDR Report Key6713052
Report Number1722511-2017-00004
Device Sequence Number11205408
Product Code JWH
UDI-Device Identifier00822409032549
UDI-Public(01)00822409032549(17)240504(10)A178135
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K090705
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/04/2024
Device Model Number166-7407
Device Lot NumberA178135
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2017
Initial Report FDA Received Date07/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age76 YR